ITEM METADATA RECORD
Title: Diophantine sets over z[t]
Authors: Denef, Jan # ×
Issue Date: 1978
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:69 issue:1 pages:148-150
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science